AMS eContent Search Results
Matches for: msc=(57A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. Coram, R. J. Daverman and P. F. Duvall. A loop condition for embedded compacts . Proc. Amer. Math. Soc. 53 (1975) 205-212. MR 0377902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Richard Summerhill. A characterization of the connectivity of a manifold in terms of large open cells . Proc. Amer. Math. Soc. 45 (1974) 285-290. MR 0380808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1